# SDR A6WA201542746

- Difficulty date: May 6, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 30,675 hours, 29,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM FS 349 AT RBL 29 - RBL 41 CORRODED.
